# SDR MEX2003444

- Difficulty date: September 23, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 93023607
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 928 - MEX-MTY - AIRCRAFT RETURNED TO PLATFORM, DURING TAXI AFTER ENGINE STARTING EICAS OVERSPEED MESSAGE WENT ON.  DURING REVISION CADC NR 2 WAS ALARMED, SO IT WAS REPLACED IAW MM 34-12-01, ALL TESTS CORRECT.  (M)
